It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hello everyone, this is my first time posting on here. I'm a 21 year old female and I was just diagnosed with adult ADHD in early January. I always knew I had it, well I suspected, I didn't know for a fact, although I was 100% sure of it considering focusing in school seemed to be the hardest task that it got to the point where I stopped trying and let all my grades go down the toilet, which has now screwed me over. Anyway, I will get to the point because none of that really matters! I've never posted on any message boards before so I'm not really sure how to do this lol. I began taking adderall mid January, and I started off on 5mg XR. Since then, I've gone back to see my doctor every 2.5 weeks or so, and upped my dose by 5mg until we could find one that fit for me. Now I'm currently on 25 mg, and when I first began taking this dosage I felt like it worked best, but the only downfall was that I felt like it wore off too early. I would take it around 9, 10 am and it would usually wear off by 4. Not only would it wear off, but it had this negative effect on me some days. When I felt it working its best, it was amazing. I felt focused, outgoing, positive, happy, and productive. But the negative effect it gave me sometimes after wearing off I would feel sad, SO sad, I had negative thoughts, not horrible ones but just a negative attitude about everything I would have been positive about earlier that day. I would feel very agitated at small things, I wouldn't feel like even speaking to anyone at all. I HATED it! By 11 - 11:30 pm I would be be exhausted and go to bed, and I'd fall asleep instantly. I realized by doing research that there is a link to eating citric acid foods and low alkaline foods that can cause the side effects of adderall to worsen, but I thought that it would be okay to still have them as long as it was an hour before I took my medication. So I would wake up early in the morning and have my fruits for breakfast then take my meds an hour and a half later. That helped, but didn't fix anything fully. I then spoke to my doctor about the medication wearing off too early, and she suggested I take another 5 mg in the afternoon, as soon as I began to feel my first dose start to wear off which would usually be around 2. This helped the good effect of adderall last longer, but I feel like some days it causes me to be a less focused on most days and only after taking the second dose. It's also making sleep an issue on some days, and I still experience the bad side effects some days but not everyday. All I want is to figure this drug out so that I only experience the effect adderall is supposed to have on you and nothing else! Does anybody have any suggestions? I can honestly say that it has changed my life, in a good way. Because when its doing its job I feel capable. I now have hopes and dreams that were in me before, but now I feel as though I'm actually capable of making them a reality. But I hate the side effects. I guess I'm just looking for someone who has maybe experienced what I'm going through or even some of the things, and what are fixes for it? Does it just take a really long time to learn what works for you and your body? With the doses, foods, ext.? And what is the most common impact that coffee and caffeine have when consumed while being on adderall? ANY suggestions at all would be greatly appreciated! Thats if anybody was able to get through my GIANT post without falling asleep lol. I apologize that its so long, I just wanted to get everything out! Please help and make suggestions, any! Thanks so much for the time. I also forgot to mention that SOME days I experience a bit of anxiety along with the other side effects. I shouldn't say days, its always in the evenings!





All times are GMT -7. The time now is 10:09 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!